# SDR SWIA202164431

- Difficulty date: December 23, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL FLOOR SUPPORT ANGLE IS CORRODED. /      (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED DAMAGED SVC. DOOR LOWER SILL FLOOR SUPPORT ANGLE WITH NEW PART. REF. CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-45-00-001-001-A01, CRJ900 SRM TEMPORARY REVISION 51-0068 AND DWG. # SH670-31950 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
